Dynamic renormalization and continuity of percolation transition in orthants

Charles Newman, David J. Barsky, Geoffrey R. Grimmett

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationSpatial stochastic processes
EditorsK.S. Alexander, J.C. Watkins
Place of PublicationBoston-Basel-Berlin
PublisherBirkhauser
Pages37-35
StatePublished - 1991

Cite this

Newman, C., Barsky, D. J., & Grimmett, G. R. (1991). Dynamic renormalization and continuity of percolation transition in orthants. In K. S. Alexander, & J. C. Watkins (Eds.), Spatial stochastic processes (pp. 37-35). Birkhauser.